# SDR ASAA2019071230045

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 25,041 hours, 8,103 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RL7R
- Condition: Failed
- Location: Weather Radar
- Part time: 21,052 hours, 6,902 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED INTERMITTENTLY (3 TIMES IN APPROX 30 MINS FOR 1-3 MINS EACH TIME) IN AUTO AND MANUAL. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE WITH NO FAULTS FOUND REF FIM 34-43 TASK 801. DUE TO HISTORY, REMOVED AND REPLACED THE WEATHER RADAR R/T REF AMM 34-43-41/401. 2 C/B'S OPENED, TAGGED, AND RESET. OPERATIONAL TEST SATISFACTORY.
